# SDR SIMA20140626002

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,921 hours, 31,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14529833001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND TWO CRACKED FASTENER HOLES ON FRAME 75 BETWEEN STRINGERS 2R & 3R. ACFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION.  PERFORMED PERMANENT REPAIR ON TWO CRACKED FASTENER HOLES ON FRAME 75 BETWEEN STRINGERS 2R & 3R IAW ERS-EM-53MR-523.
